# SDR 02FDEA00826

- Difficulty date: November 12, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER CHORD AT BS 1110, RBL 16, WL 200 AT NUTPLATE HOLES.  FOUND CORROSION ON FLOORBEAM UPPER CHORD TO BE OUT OF LIMITS IAW SRM 53-10-1.  CUT OUT DAMAGE AREA & REPAIRED IAW SRM 53-10-8 FIG 8.
